# SDR FDEA202203070434

- Difficulty date: March 7, 2022
- Submitted: March 9, 2022
- Operation: Air carrier
- Aircraft: N106FE
- Make and model: Boeing 767-300
- Aircraft serial: 42709
- Aircraft time: 14,881 hours, 6,109 cycles
- System (JASC): 7900 · Engine Oil System (Airframe Furnished)
- Part: Engine
- Part number: CF680C2B6F
- Part serial: 707467
- Condition: Unknown
- Location: N/A
- Part time: 3,419 hours, 1,490 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: E

## Discrepancy

PDIS  106     79-01  8034     07MAR22  PEN  OPEN  U  LOGPAGES:2996686  RT ENGINE SHUTDOWN ON CLIMB-OUT DUE TO HIGH OIL  TEMPERATURE, AS DIRECTED BY THE QRH. THIS WAS  ACCOMPANIED BY LOW OIL PRESSURE AND LOW OIL  QUANTITY. NO OTHER INDICATION WERE NOTED.  FOUND OIL QTY ZERO & ENG OIL LEAK. CHECKED FDR, OIL TEMP WAS VERY HI WITH OUT OF   LIMIT.    REPLACED #2 ENGINE PER ENGINE INSTALL WORKCARD 7100000-02-04 AND B767 AMM 71-00-02-4-  3. ALL REQUIRED ENGINE TEST ACCOMPLISHED PER B767 AMM 71-00-00-5-3. A/C OK FOR SERVICE.
